MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 0 105 MM STEM LENGTH; PROSTHETIC, HIP

ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 0 105 MM STEM LENGTH; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 10/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 32833305500 item name centralizer for use with cpt femoral stems lot#: 64590498.00801102016 item name: allen medullary cement plugs 1-16 mm diameter flange/8 mm.Diameter core store in cool dry place lot#: 64627151.010000700 item name: g7 bonemaster ltd acet shl46b lot#: 6774556.010000846 item name: g7 neutral e1 liner 32mm b lot#: 6731115.00801803202 item name: femoral head sterile product do not resterilize 12/14 taper lot#: 64800716.G2: foreign: australia.The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted h3 other text: device remains implanted.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 2 years post implantation due to periprosthetic fracture.The patient had a fall which caused the fracture.Cerclage cables have also been placed.There is no additional information available at the time of this report.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6 proposed component code: mechanical (g04)- stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: periprosthetic fracture of the proximal right femur with suspected implant subsidence it was reported the patient fractured their femur due to a fall, however as the reason for the fall is unknown a definitive root cause cannot be determined.This complaint was confirmed based on the provided x-rays.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 0 105 MM STEM LENGTH
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18104087
Report Number0002648920-2023-00268
Device Sequence Number5428978
Product Code JDI
UDI-Device Identifier00889024145740
UDI-Public(01)00889024145740(17)300228(10)64627151
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00811400010
Device Lot Number64627151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age87 YR
Patient SexFemale